# SDR AALA202205042190

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 61,245 hours, 35,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664605
- Part serial: A6703RP
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 44,480 hours, 26,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON WORKING A CHECK TASK CARD 26C00033004, EMERGENCY POWER SUPPLY UNIT 10WL FAILED INTERNAL/EXTERNAL FAULT TEST. FOUND L1 DOOR SLIDE AT FAULT AND REPLACED IT PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
